# SDR AUS20011281

- Difficulty date: November 27, 2001
- Submitted: January 4, 2002
- Operation: General aviation
- Make and model: Parten P68B
- Engine: Lyc IO360A1B6
- Propeller: Hartzl HCC2YK2
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Missing
- Location: Landing Gear Bra
- Component: Landing Gear Bra
- Stage of operation: TX
- Nature of condition: O, C
- Precautionary procedure: K

## Discrepancy

(AUS) AIRCRAFT NOSE SPAT AND PITOT TUBE DAMAGE WHEN AIRCRAFT RAN INTO THE SIDE OF THE HANGAR WHILE BEING TAXIED FOR REFUELLING. INVESTIGATION FOUND THAT THE PILOT WAS SITTING IN THE RH SEAT AND THAT THE BRAKES HAD BEEN REMOVED FROM THE RH SIDE POSITION. THE REMOVAL OF THE BRAKES HAD NOT BEEN PLACARDED. PERSONNEL/MAINTENANCE ERROR.
